RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 529–535 (Mi tvp1862)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Some limit theorems for branchings processes with a final type of particles

V. P. Chistyakov

Moscow

Abstract: A continuous-time branching process is considered. Let $\mu_{jk}(t)$ ($j,k=1,2,3$) be the numbers of particles of types $T_k$ generated by particles of type $T_k$ in time interval $[0,t]$. Let $T_1$ be a final type $(\mathbf P\{\mu_{11}(t)=1\}=1)$. We prove some limit theorems for $\mu_{12}(t)$ and $\mu_{13}(t)$ as $t\to\infty$.

Full text: PDF file (367 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 515–521

Bibliographic databases:

Received: 18.12.1968

Citation: V. P. Chistyakov, “Some limit theorems for branchings processes with a final type of particles”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 529–535; Theory Probab. Appl., 15:3 (1970), 515–521

Citation in format AMSBIB
\Bibitem{Chi70}
\by V.~P.~Chistyakov
\paper Some limit theorems for branchings processes with a~final type of particles
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 529--535
\mathnet{http://mi.mathnet.ru/tvp1862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286181}
\zmath{https://zbmath.org/?q=an:0205.44203}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 515--521
\crossref{https://doi.org/10.1137/1115055}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1862
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Polin, “Limit theorems for decomposable branching processes with final types”, Math. USSR-Sb., 33:1 (1977), 136–146  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:108
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020